# SDR ASAA2014082408944

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 23,157 hours, 7,155 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FD WARNING FLAG ILLUMINATED.  ACFT GROUNDED. CYCLED F/O'S FCC DC CIRCUIT BREAKER AND F/O'S FD SYSTEM TESTED IAW MM 22-11-00 AND ALL TEST OPS CK GOOD.  NO FLAG IN VIEW.  DFCS LRU INTERFACE TEST FOR FCC TESTED IAW MM 22-11-33 AND TEST GROUP 35 AND 49.  ALL OPS CK NORMAL.  HGS SENSOR TEST FOR BOTH FCC/AT OPS CHECKED GOOD IAW MM 34-36-00-5.
